MathSciNet Relay Station
MathSciNet bibliographic data
MR2461571 35K45 (35B40 35K55)
Guo, Jong-Shenq; Sasayama, Satoshi; Wang, Chi-Jen Blowup rate estimate for a system of semilinear parabolic equations. Commun. Pure Appl. Anal. 8 (2009), no. 2, 711–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement